# SDR UIEA2014042100152

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 85,420 hours, 16,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 68AT341
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK FOUND EMERGENCY LIGHT SWITCH STUCK IN ARMED POSITION ON OVERHEAD COCKPIT.  R & R OVERHEAD EMERGENCY LIGHTING SWITCH IAW MM 33-50-00, POSITION CHECKED NORMAL.
